# SDR AALA202404055477

- Difficulty date: March 6, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 61,595 hours, 37,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER LOCATED AT FR 65 AND STR 31R IN BULK CARGO COMPARTMENT. REPLACED STRINGER PER SRM 51-42-11-801.
